# SDR MALA030216

- Difficulty date: March 31, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- System (JASC): 8010 · Engine Cranking
- Part: Motor
- Part number: 501113775008
- Part serial: TE2601
- Condition: Failed
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3401, STARTER OPERATING LIGHT ILLUMINATED INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE STARTER MOTOR P/N ON OFF 501-1-13775-008, S/N ON TE2389, S/N OFF TE2601 IAW AMM 80-10-11.  RAN ENGINE, OPS CHECK GOOD.
